Repositorio de producción científica de la Universidad de Sevilla

Universal matrix transforms of holomorphic functions

Opened Access Universal matrix transforms of holomorphic functions
Estadísticas
Icon
Exportar a
Autor: Bernal González, Luis
Calderón Moreno, María del Carmen
Luh, Wolfgang
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2006
Publicado en: Houston Journal of Mathematics, 32 (1), 315-324.
Tipo de documento: Artículo
Resumen: The phenomenon of overconvergence is related with the convergence of subsequences of the sequence of partial sums of Taylor series at points outside their disk of convergence. During the seventies Chui and Parnes and the third author provided a holomorphic function in the unit disk which is universal with respect to overconvergence. The generic nature of this kind of universality has been recently shown by Nestoridis. In this paper, we connect the overconvergence with the summability theory. We show that there are “many” holomorphic functions in the unit disk such that their sequences of A-transforms have the overconvergence property, A being an infinite matrix. This strengthens Nestoridis’ result.
Cita: Bernal González, L., Calderón Moreno, M.d.C. y Luh, W. (2006). Universal matrix transforms of holomorphic functions. Houston Journal of Mathematics, 32 (1), 315-324.
Tamaño: 235.5Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41789

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones